# SDR ASAA2018072325522

- Difficulty date: July 23, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 32,487 hours, 9,649 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 8475
- Condition: Failed
- Location: Lt Ram Air
- Part time: 62,232 hours, 21,636 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK CAUTION ILLUMINATES WITH MASTER CAUTION RECALL AND EXTINGUISHES WITH RESET. GROUNDED - YES. REMOVED AND REPLACED THE LT RAM AIR ACTUATOR ASSY REF AMM 21-51-21-000-800 AND AMM 21-51-21-400-801. OPS CHCKS OK.
